# SDR IPXA2017111923699

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 52,060 hours, 16,520 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GEAR BOX DRIVE COVER FOUND DAMAGED DURING BOROSCOPE. REPLACED COVER REF MM 72-60-00 EFF SOURCE REF 72-69-01-10-155.
